Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 29, NWS Shreveport, LA

March 24, 2017Bowie County, Cass County, Marion County, Texas; Miller County, Arkansas; Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2017, 8:02 PM CDT for Bowie County, Cass County, Marion County, Texas; Miller County, Arkansas; Caddo Parish, Louisiana. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2017, 8:02 PM CDT (01:02 UTC)
Expired
Mar 24, 2017, 8:45 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Miller County, AR, Caddo Parish, LA, Bowie County, TX, Cass County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 8:18 PM CDTTSTM WND DMG2 Nw Linden, TXTREE DOWN ALONG FM 1399. SOMEONE RAN OVER THE TREE.
Mar 24, 8:20 PM CDTTSTM WND DMG4 Ese Linden, TXPOWER LINE SNAPPED AND STARTED A FIRE ALONG COUNTY ROAD 1899.
Mar 24, 8:21 PM CDTTSTM WND DMG2 Se Linden, TXTREES DOWN ALONG FM 125.
Mar 24, 8:35 PM CDTTSTM WND DMG2 E Atlanta, TXTREES DOWN ALONG COUNTY ROAD 4809.
Mar 24, 8:35 PM CDTTSTM WND DMG6 Sse Atlanta, TXPOWER LINES DOWN ALONG FM 1841 NEAR COUNTY ROAD 4672.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

892 
WUUS54 KSHV 250102
SVRSHV
ARC091-LAC017-TXC037-067-315-250145-
/O.NEW.KSHV.SV.W.0029.170325T0102Z-170325T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
802 PM CDT FRI MAR 24 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Western Miller County in southwestern Arkansas...
  Northwestern Caddo Parish in northwestern Louisiana...
  Cass County in northeastern Texas...
  Marion County in northeastern Texas...
  Southeastern Bowie County in northeastern Texas...

* Until 845 PM CDT

* At 801 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Maud to near Hughes Springs to
  8 miles east of Cedar Springs to near Harleton, moving northeast at
  50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Texarkana, Atlanta, Wake Village, Vivian, Nash, Jefferson, Linden,
  Hughes Springs, Queen City, Redwater, Maud, Red Lick, Fouke,
  Rodessa, Ida, Bivins, Mandeville, Lodi, Smithland and Ravanna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3323 9463 3356 9403 3356 9400 3355 9399
      3354 9400 3353 9399 3358 9397 3355 9394
      3358 9393 3357 9390 3359 9389 3361 9385
      3278 9392 3274 9423 3275 9428 3274 9429
      3270 9452 3277 9465
TIME...MOT...LOC 0101Z 235DEG 42KT 3325 9443 3296 9454 3285 9458 3275
9459

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CN
1 follow-up statement
495 
WWUS54 KSHV 250128
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
828 PM CDT FRI MAR 24 2017

ARC091-LAC017-TXC037-067-315-250145-
/O.CON.KSHV.SV.W.0029.000000T0000Z-170325T0145Z/
Miller AR-Caddo LA-Cass TX-Marion TX-Bowie TX-
828 PM CDT FRI MAR 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN MILLER COUNTY...NORTHWESTERN CADDO PARISH...CASS...MARION
AND SOUTHEASTERN BOWIE COUNTIES...

At 828 PM CDT, severe thunderstorms were located along a line
extending from near Redwater to near Atlanta to near Linden to near
Lodi, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Texarkana, Atlanta, Wake Village, Vivian, Nash, Jefferson, Linden,
Queen City, Redwater, Maud, Red Lick, Fouke, Rodessa, Ida, Bivins,
Mandeville, Lodi, Smithland, Ravanna and McLeod.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3356 9403 3356 9400 3355 9399 3354 9400
      3353 9399 3358 9397 3355 9394 3358 9393
      3357 9390 3359 9389 3361 9385 3278 9392
      3274 9423 3275 9428 3274 9429 3270 9452
      3287 9449 3336 9440
TIME...MOT...LOC 0128Z 234DEG 42KT 3342 9423 3313 9426 3302 9431 3289
9432

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 7:55 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 24, 7:55 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
755 PM CDT Fri Mar 24 2017

.DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/

&&

.PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/

AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/

PREV DISCUSSION... /issued 228 PM CDT Fri Mar 24 2017/

DISCUSSION...
Showers and thunderstorms along a line from Hugo to Tyler moving
east. Enhanced pressure gradient ahead of the front allowing for
winds speeds around 20 to 25 mph with higher gusts. Expecting
thunderstorms to continue to increase in coverage and strengthen
across the region through the afternoon and evening as mid-level
lapse rates increase with approaching upper-low. Expecting most of
the convection to be linear with straight line winds being the
main threat. Hail and isolated tornadoes also possible. Latest
model analysis from HRRR suggests that the line should be
approaching TXK/SHV/LFK by around 8 PM and Monroe around 1 AM.
Will likely be issuing a watch by late afternoon and early
evening. Lingering showers behind the front will be possible along
and south of I-20 through daybreak.

A progressive pattern expected through much of the forecast period
with cyclogenesis driven systems bringing showers and
thunderstorms along with a chance of severe weather on Sunday
night and again on Wednesday night. For Sunday night, there is a
slight risk of severe thunderstorms across the Red River Valley of
north Texas including McCurtain county OK, Red River, Franklin,
and Titus county in northeast Texas. Severe weather threat shifts
eastward to include mainly Southern Arkansas on Monday morning.
For Wednesday night, the severe weather threat will be areawide.

Otherwise, temperatures to range from highs in the 80s and lows in
the 50s and lower 60s through the forecast period. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  76  53  84 /  90  20   0  10
MLU  64  79  53  83 /  90  50  10   0
DEQ  52  71  46  80 /  60  10   0  10
TXK  56  73  51  81 /  80  10   0  10
ELD  60  75  50  81 /  90  30   0  10
TYR  55  74  54  84 /  40   0   0  10
GGG  57  75  53  84 /  70  10   0  10
LFK  60  79  55  85 /  80  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

06/07/05
Hazardous weather outlook, Mar 24, 11:52 AM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1152 AM CDT Fri Mar 24 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1152 AM CDT Fri Mar 24 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas...north central Louisiana...
northwest Louisiana...southeast Oklahoma...east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase across East Texas,
Southeast Oklahoma, Southwest Arkansas and Western Louisiana this
afternoon, ahead of a strong upper level storm system and
associated dryline as they move across Oklahoma and North Texas.
These showers and thunderstorms are expected to intensify this
afternoon and evening as instability increases ahead of this storm
system, with some of these storms possibly becoming severe.
Damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall will be possible, with this threat spreading east into
the remainder of North Louisiana and Southcentral Arkansas this
evening before weakening late. In addition, a tight pressure
gradient ahead of this storm system will result in strong
southerly winds of 15 to 25 mph with gusts to 35 mph areawide
today through this evening. Thus, a Lake Wind Advisory is in
effect areawide before the winds weaken with the passage of these
thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will diminish Saturday morning
over Northcentral Louisiana as the dryline mixes east across the
area. Warmer and more humid conditions will return Sunday
afternoon and night as southerly winds increase ahead an another
upper level disturbance that will move into the Southern Plains.
Scattered strong to severe thunderstorms will develop Sunday
night over extreme Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas, as instability increases ahead of this
disturbance. Large hail and damaging winds will be possible Sunday
night, with this severe threat diminishing Monday morning.
Additional showers and thunderstorms are expected to develop
Wednesday over much of the region, ahead of another strong upper
level storm system that will approach the region from the west.
Some of these storms again may be severe Wednesday, with damaging
winds, large hail, and isolated tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, storm spotters, and amateur
radio operators, will be needed this afternoon and evening.

05

In the hours before

Special weather statement, Mar 24, 3:59 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
359 PM CDT FRI MAR 24 2017

TXZ125-136>138-150-242145-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Rusk TX-
359 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...SOUTHWESTERN
HARRISON...NORTHWESTERN RUSK...SOUTHEASTERN UPSHUR AND GREGG COUNTIES
UNTIL 445 PM CDT...

At 359 PM CDT, Doppler radar was tracking a strong thunderstorm near
Overton, or 9 miles west of Kilgore, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Longview, Marshall, Kilgore, White Oak, Gladewater, Hallsville,
Overton, New London, Arp, Clarksville City, East Mountain, Diana,
Liberty City, West Mountain, Lakeport, Union Grove, Warren City,
Rolling Meadows, Laird Hill and Judson.

LAT...LON 3222 9505 3241 9517 3278 9481 3250 9437
TIME...MOT...LOC 2059Z 232DEG 35KT 3236 9502

CN
Special weather statement, Mar 24, 5:10 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
510 PM CDT FRI MAR 24 2017

ARZ070-071-LAZ001-TXZ097-112-126-242300-
Lafayette AR-Miller AR-Caddo LA-Cass TX-Bowie TX-Marion TX-
510 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR MILLER AND SOUTHWESTERN LAFAYETTE
COUNTIES...NORTHWESTERN CADDO PARISH...CASS...NORTH CENTRAL MARION
AND SOUTHEASTERN BOWIE COUNTIES UNTIL 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kildare, or 13 miles southwest of Atlanta, moving northeast at 55
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Texarkana, Atlanta, Jefferson, Linden, Queen City, Fouke, Bradley,
Rodessa, Ida, Bivins, Mandeville, Lodi, Ravanna, McLeod, Genoa,
Brightstar, Kildare, Canfield, Fairview and Bloomburg.

LAT...LON 3354 9392 3313 9351 3302 9377 3301 9382
      3300 9382 3277 9435 3302 9451
TIME...MOT...LOC 2209Z 229DEG 48KT 3296 9431

CN
Special weather statement, Mar 24, 5:11 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
511 PM CDT FRI MAR 24 2017

TXZ136-137-149-150-242300-
Gregg TX-Smith TX-Cherokee TX-Rusk TX-
511 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHERN
RUSK...SOUTH CENTRAL GREGG AND NORTHEASTERN CHEROKEE COUNTIES UNTIL
600 PM CDT...

At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ponta, or 10 miles east of Jacksonville, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Henderson, Kilgore, Overton, Troup, New London, Arp, Ponta,
Joinerville, Turnertown, New Salem, New Summerfield, Gallatin,
Chapman, Concord, Brachfield, Church Hill, Laird Hill and Oak Hill.

LAT...LON 3243 9488 3221 9457 3216 9458 3212 9459
      3185 9511 3202 9524
TIME...MOT...LOC 2211Z 225DEG 36KT 3200 9509

CN
Special weather statement, Mar 24, 6:33 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 PM CDT FRI MAR 24 2017

ARZ060-061-070-071-250015-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-
633 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...CENTRAL
MILLER...NORTHERN LAFAYETTE AND NEVADA COUNTIES UNTIL 715 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fouke, or 14 miles west of Lewisville, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hope, Prescott, Stamps, Lewisville, Fouke, Emmet, Perrytown, Rosston,
Garland, Willisville, Bodcaw, Genoa, Cale, Patmos, Ferguson, Sutton,
Falcon, Mount Moriah, Hervey and Spirit Lake.

LAT...LON 3366 9311 3364 9311 3313 9378 3331 9400
      3388 9344
TIME...MOT...LOC 2331Z 225DEG 46KT 3332 9381

CN
Special weather statement, Mar 24, 7:24 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
724 PM CDT FRI MAR 24 2017

ARZ059-TXZ097-109>112-125-126-136>138-250115-
Little River AR-Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-
Camp TX-Bowie TX-Marion TX-Morris TX-Titus TX-
724 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...EAST
CENTRAL SMITH...CASS...MARION...NORTHWESTERN HARRISON...SOUTHERN
BOWIE...UPSHUR...MORRIS...SOUTHEASTERN TITUS...EASTERN CAMP AND GREGG
COUNTIES UNTIL 815 PM CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cason to near Gilmer to near Liberty City.
Movement was northeast at 65 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Longview, Texarkana, Marshall, Kilgore, White Oak, Gladewater,
Atlanta, Gilmer, Ashdown, New Boston, Pittsburg, Hallsville, Nash,
Hooks, Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star and
Naples.

LAT...LON 3267 9508 3317 9492 3379 9413 3378 9407
      3331 9416 3261 9424 3234 9508
TIME...MOT...LOC 0024Z 221DEG 55KT 3308 9477 3271 9488 3248 9502

CN
Special weather statement, Mar 24, 7:27 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
727 PM CDT FRI MAR 24 2017

TXZ136-149-150-250115-
Smith TX-Cherokee TX-Rusk TX-
727 PM CDT FRI MAR 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 815 PM CDT...

At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Rusk. A second strong thunderstorm was located
between New Summerfield and Henderson. Both storms are moving
northeast at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Turnertown, New Salem, Minden, Maydelle, New
Summerfield, Mount Enterprise, Gallatin, Reklaw, Concord, Glenfawn
and Brachfield.

A tornado watch remains in effect until midnight CDT for eastern and
northeastern Texas.

LAT...LON 3237 9493 3237 9490 3194 9458 3184 9484
      3185 9493 3180 9496 3167 9528 3171 9531
      3172 9534 3173 9533 3173 9535 3181 9541
      3182 9540 3184 9541
TIME...MOT...LOC 0026Z 229DEG 43KT 3185 9525

CN

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:24 PM CDTSpecial Weather StatementSHVBowie, Camp, Cass, Gregg, Marion, Morris and 1 more51 min
Mar 24, 7:27 PM CDTSpecial Weather StatementSHVCherokee, Rusk48 min
Mar 24, 8:16 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Panola, Rusk44 min
Mar 24, 8:37 PM CDTTornado WarningSHVHarrison, Marion23 min
Mar 24, 8:55 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine65 min
Mar 24, 9:00 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion45 min
Mar 24, 9:25 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine50 min
Mar 24, 9:38 PM CDTSevere Thunderstorm WarningSHVShelby37 min
Mar 24, 10:09 PM CDTTornado WarningSHVShelby51 min
Mar 24, 10:13 PM CDTSevere Thunderstorm WarningSHVSabine, Shelby47 min
Mar 24, 10:32 PM CDTTornado WarningSHVSabine28 min
Mar 24, 11:38 PM CDTAreal Flood AdvisorySHVSabine3 hr
Mar 24, 9:32 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette43 min
Mar 24, 10:28 PM CDTSpecial Weather StatementSHVColumbia47 min
Mar 24, 10:46 PM CDTTornado WarningSHVBienville, Bossier, De Soto, Red River44 min
Mar 24, 11:00 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Sabine and 1 more60 min
Mar 24, 11:03 PM CDTTornado WarningSHVNatchitoches, Winn28 min
Mar 25, 12:00 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Natchitoches, Ouachita and 1 more60 min
Mar 25, 12:03 AM CDTTornado WarningSHVJackson27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.